# SDR QXEA2011092800906

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 69.4, FLANGES FROM STR 29P TO 32S ARE CORRODED.  REMOVED CORROSION IAW RD 8/4-53-2344.  BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-2344.  CONFIRMED AREA TO BE CRACK FREE REF NTM 51-00-01-250-801.  ALODINED, PRIMED, PAINTED AND APPLIED CPC IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-25-02-01 AND AMM 51-25-01-390-801.
